# SDR UIEA2012022600062

- Difficulty date: February 26, 2012
- Submitted: February 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,592 hours, 20,638 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Failed
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR DIFFERENTIAL PRESSURE INDICATOR CHECK.  ACCOMPLISHED W/C A-49-024-C1 APU/GEN DIFFERENTIAL PRESSURE INDICATOR CHECK.  R & R SCAVENGE FILTER IAW AMM 49-27-03/401, LEAK CHECKED GOOD.
